# SDR V6NA20120601003

- Difficulty date: April 10, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N88V
- Make and model: Lear 60LEAR
- Aircraft serial: 155
- Aircraft time: 8,690 hours, 5,663 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6000100184
- Condition: Cracked
- Location: Hyd System
- Part time: 8,690 hours, 5,663 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION,  FLIGHT CREW NOTICED HYD FLUID ON BELLY OF ACFT. MX DISCOVERED A .8750" CRACK ON THE HYD LINE THAT CONNECTS THE MAIN SYS RETURN FILTER TO THE RETURN SIDE OF THE HYD RESERVOIR.
